# SDR BAQA200600001

- Difficulty date: October 9, 2006
- Submitted: October 18, 2006
- Operation: Air carrier
- Aircraft: N164CF
- Make and model: Aerosp AS 365 N2
- Aircraft serial: 6442
- Aircraft time: 4,120 hours, 22,271 cycles
- System (JASC): 6520 · Tail Rotor Gearbox
- Part: Nut
- Part number: 365A32712420
- Condition: Broken
- Location: T/R Gearbox
- Part time: 347 hours, 2,147 cycles
- Component: Main Gearbox, Aerosp, NA
- Component part number: 365A32600101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION FOR A MAINTENANCE INDUCTION CHECK FLIGHT, FOUND PLAY IN THE TAIL ROTOR OUTPUT FLANGE.  GROUNDED AIRCRAFT.  REMOVED TAIL ROTOR OUTPUT FLANGE NUT FROM MAIN GEARBOX, AND FOUND THE LOCKING TABS BROKEN OFF OF THE NUT.
